Advertisement

Maximal Convergence of Faber Series in Smirnov Classes with Variable Exponent

  • Daniyal M. Israfilov
  • Elife Gursel
  • Esra Aydin
Article

Abstract

The maximal convergence properties of the partial sums of the Faber series in the variable exponent Smirnov classes are investigated.

Keywords

Maximal convergence Faber polynomials Variable Smirnov classes 

Mathematics Subject Classification

30E10 41A10 41A30 

Notes

Acknowledgements

This work was supported by TUBITAK grant 114F422: “Approximation Problems in the Variable Exponent Lebesgue Spaces”.

References

  1. Akgun, R.: Trigonometric approximation of functions in generalized Lebesgue spaces with variable exponent. Ukrainian Math. J. 63(1), 3–23 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  2. Akgun, R., Kokilashvili, V.: The refined direct and converse inequalities of trigonometric approximation in weighted variable exponent Lebesgue space. Georgian Math. J. 18(3), 399–423 (2011)MathSciNetzbMATHGoogle Scholar
  3. Cruz-Uribe, D.V., Fiorenza, A.: Variable Lebesgue Spaces Foundations and Harmonic Analysis. Birkhäuser, Basel (2013)CrossRefzbMATHGoogle Scholar
  4. De Vore, R.A., Lorentz, G.G.: Constructive Approximation: Polynomials and spline approximation. Springer, New York (1993)Google Scholar
  5. Diening, L.: Maximal function on generalized Lebesgue spaces \(L^{p\left( \cdot \right) }\). Math. Inequal. Appl. 7, 245–253 (2004)MathSciNetzbMATHGoogle Scholar
  6. Gaier, D.: Lectures on Complex Approximation. Birkhauser, Boston (1987). (translated from German by Renate McLaughlin)Google Scholar
  7. Goluzin G.M.: Geometric Theory of Functions of a Complex Variable. Translation of Mathematical Monographs Vol.26, AMS (1969)Google Scholar
  8. Guven, A., Israfilov, D.M.: Trigonometric approximation in generalized Lebesgue spaces \(L^{p\left( x\right) }\). J. Math. Inequal. 4(2), 285–299 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  9. Israfilov, D.M., Oktay, B., Akgun, R.: Approximation in Smirnov–Orlicz classes. Glasnik Matematički 40(60), 87–102 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  10. Israfilov, D.M., Testici, A.: Approximation in Smirnov classes with variable exponent. Complex Var. Elliptic Equ. 60(9), 1243–1253 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  11. Israfilov, D.M., Testici, A.: Approximation by Faber–Laurent rational functions in Lebesgue spaces with variable exponent. Indag. Math. 27, 914–922 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  12. Jafarov, S.Z.: Linear methods for summing Fourier series and approximation in weighted Lebesgue spaces with variable exponents. Reprint of Ukraïn. Mat. Zh. 66, 10, 1348–1356. Ukrainian Math. J. 66 (2015), 10, 1509–1518 (2014)Google Scholar
  13. Jafarov, S.Z.: Approximation by trigonometric polynomials in subspace of variable exponent grand Lebesgue spaces. Global J. Math. 8(2), 836–843 (2016)Google Scholar
  14. Sharapudinov I.I.: Some questions in approximation theory for Lebesgue spaces with variable exponent, Itogi Nauki. Yug Rossii. Mat. Monograf., vol. 5, Southern Mathematical Institute of the Vladikavkaz Scientific Center of the Russian Academy of Sciences and Republic of North Ossetia-Alania, Vladikavkaz 2012, pp. 267 (Russian)Google Scholar
  15. Sharapudinov I.I.: Approximation of functions in \(L_{2\pi }^{p\left( x\right) }\) by trigonometric polynomials, Izvestiya RAN : Ser. Math., 77(2), 197–224 (2013); English transl., Izvestiya : Mathematics 77(2), 407–434 (2013)Google Scholar
  16. Sharapudinov, I.I.: On direct and inverse theorems of approximation theory in variable Lebesgue space and Sobolev spaces. Azerbaijan J. Math. 4(1), 55–72 (2014)MathSciNetzbMATHGoogle Scholar
  17. Sharapudinov, I.I.: Approximation of functions by De Vallée Poussin means in the Lebesgue and Sobolev spaces with variable exponent. Sbornik: Math. 207(7), 1010–1036 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  18. Smirnov, V.I., Lebedev, N.A.: Functions of Complex Variable: Constructive Theory. The MIT Press, Cambridge (1968)zbMATHGoogle Scholar
  19. Suetin, P.K.: Series of Faber Polynomials. Gordon and Breach, Amsterdam (1998)zbMATHGoogle Scholar
  20. Volosivest, S.S.: Approximation of functions and their conjugates in variable Lebesgue spaces. Sbornik Math. 208(1), 48–64 (2017)MathSciNetGoogle Scholar
  21. Walsh, J.L.: Interpolation and Approximation by Rational Functions in the Complex Domain. American Mathematical Society, Boston (1960)zbMATHGoogle Scholar
  22. Warschawski, S.: Über das randverhalten der Ableitung der Abbildungsfunktion bei konformer Abbildung. Math. Z. 35(1), 321–456 (1932)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Sociedade Brasileira de Matemática 2018

Authors and Affiliations

  • Daniyal M. Israfilov
    • 1
    • 2
  • Elife Gursel
    • 1
  • Esra Aydin
    • 1
  1. 1.Department of MathematicsBalikesir UniversityBalikesirTurkey
  2. 2.Institute of Mathematics and Mechanics of ANASBakuAzerbaijan

Personalised recommendations